MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC*LINER 28MM/ 54-58MM,10 DEG; PFC HIP STEM AND LINER IMPLANTS : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US PFC*LINER 28MM/ 54-58MM,10 DEG; PFC HIP STEM AND LINER IMPLANTS : HIP POLY ACETABULAR LINERS
Model Number 85-7724
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/06/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient was revised due to poly wear and pain.Dor: (b)(6) 2021, right side.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide lot specific complaint database search, or device history record (dhr) review, was not possible because the required lot number was not provided.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.

Common Device Name
PFC HIP STEM AND LINER IMPLANTS : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11712014
Report Number1818910-2021-08492
Device Sequence Number3765401
Product Code LZO
UDI-Device Identifier10603295215202
UDI-Public10603295215202
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K931189
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number85-7724
Device Catalogue Number857724
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/08/2021
Supplement Date Received by Manufacturer06/01/2021
Initial Report FDA Received Date04/22/2021
Supplement Report FDA Received Date06/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;